# SDR AWXA9900228

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 15530030237
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE ELP-LAS, AFTER TAKEOFF HYDRAULIC OVERHEAD PANEL LIGHTS ILLUMINATED NR 1 AND NR 2 ENGINE A HYD SYSTEM.  HYDRAULIC QUANTITY FLUCTUATING TO 0.  CAUTION LIGHTS FLICKERING FOR 30 SECONDS, THEN REMAINED ON.  A HYDRAULIC QUANTITY REMAINED AT 0 GALLONS.  RETURNED TO ELP.  FOUND NOSE GEAR MAIN ACTUATOR HYDRAULIC RETURN LINE LEAKING.  REPLACED ACTUATOR RETURN LINE, SERVICED SYSTEM, OPS AND LEAK CHECK OK IAW MM 32-33-00.
